# SDR UPS06847372

- Difficulty date: July 11, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1, 3 RT OB LEADING EDGE LWR RIB CRACKED AT XFS 734.  FABRICATED AND INSTALLED STACK ANGLE REPAIR IAW SRM 57-02-00 AND 51-1-20D.
